# SDR UIEA2017042600655

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER WING AT & AROUND FRONT SPAR CAP UNDER PANEL 65B14963.  OVERSIZED THE FASTENER HOLES IAW SRM 51-40-05, FIG 2, DETAIL 1, FIG 4, SHEET 1.
